The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

suspicious spot?

Forums General Melanoma Community suspicious spot?

  • Post
    betsyca
    Participant

    The doctor noticed a spot on Ron's back at his checkup.  It is a raised bump, no color, but with a ring a around it that appears to have no pigment.  I wasn't concerned, as there has been so many weird skin things during interferon.  Does this sound like anything familiar here?

    The doctor noticed a spot on Ron's back at his checkup.  It is a raised bump, no color, but with a ring a around it that appears to have no pigment.  I wasn't concerned, as there has been so many weird skin things during interferon.  Does this sound like anything familiar here?

    Loading spinner
Viewing 1 reply thread
  • Replies
      Nancy
      Participant

      Hi Betsy, – Don't have any answers – but wanted you to know I'm thinking about you and Ron-and praying for the best for you two –Take care, Nancy

      Loading spinner
        betsyca
        Participant

        Hi back to you!  I think of you so often, I guess because you began interferon about the time we did, and I think our men are close in age.  I'm still keeping you both in prayer.   We take each day as a gift and try to do the same with  each moment.  Love and blessings to you and Buddy.

        Loading spinner
      W.
      Participant

      Maybe it is a so-called "halo nevus" (check Google images).

      Here you can read what Janner and MichaelFL have to say about halo nevi: http://community.melanoma.org/cgi-bin/mpip/dbforum.pl?header=search&db=main_bb&post=467876

      I think I read somewhere that Interferon can sometimes cause helo nevi, but I don't remember exactly.

      Loading spinner
        betsyca
        Participant

        Thanks for the help–I'll look it up.

        Loading spinner
Viewing 1 reply thread
  • You must be logged in to reply to this topic.
About the MRF Patient Forum

The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.